Aa
A
A
Close
1403958 tn?1300027091
Hairloss due to Crohn's?
HELP!

Can someone tell me if loosing your hair is a result from Crohn's?  I loose hair in clumps when I shower.  I am tapering off of Prednisone and started Remicade in Feb.  Could hairloss be a side effect of the medication.  If it is, I may have to switch meds.  I can't live like this.

Also, what can I do to make hair grow back???  Any suggestions are appreciated!  Thanks
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Crohn's Disease / Ulcerative Colitis Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Digestive Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
1530171 tn?1448133193
Blank
TheLightSeeker
London, ON
Avatar m tn
Blank
me_just34